5 weeks ago I had 2 x 1.5ml radiesse injected in my cheeks and nasolabial folds. I think this was too much. For three weeks it was ok but I now have hard round lumps in all areas injected. My doctor gave me a weeks supply of augmentin in case of infection, which i have now finished and it is no better. I am really depressed about this, I hate the way I look and it feels very uncomfortable and quite painful at times. Do you think I have granulomas? I will do anything to speed up dissipation.
What Do I Do About Granuloma After Radiesse in Cheeks?
Doctor Answers (1)
Lumps from Radiesse injections
Five weeks is not enough time for granulomas to form from Radiesse injections as they typically will take six to twenty-four months to form after the injections. I suspect your results are all due to physician injection technique. Intralesional injections of a dilute cortisone solution can be helpful to reduce the size of the lumps and reduce the discomfort. Since Radiesse is not reversible, the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result. Always ask to see before and after pictures of patients they have personally injected. If possible, look for someone who is on the medical education faculty for one of the facial fillers. If they have been selected to train other physicians how to treat the aging face they are likely to be good, experienced injectors.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.